My son, who is 6 years old, has a bump on the palm of his hand. It is a hard bump, and he is on antibiotic Cefalexin 259 mg. Is this a wart? It does not pain on touching. He has had this for about a week and a half. His primary care doctor did not seem to know what it was so she prescribed an antibiotic. I have attached a photo of the bump.
Welcome to icliniq.com.
I have seen the photo (attachment removed to protect patient identity).
For more information consult a dermatologist online --> https://icliniq.com./ask-a-doctor-online/dermatologist
Was this answer helpful?|
.. have gone through the images attached by you (attachment removed to protect patient identity). It looks like plantar warts. It will not go off by itself. They are best dealt with radiocautery, which is a simple office-based surgery with a caute... Read fullI feel lethargic and sleepy after lunch. Will taking multivitamins help?
.. treatment are you on? Drugs prescribed for epilepsy as well as OCD (obsessive compulsive disorder) can cause sedation. If it is not due to the drugs, you can try changing your meal schedule. It is normal for everyone to feel sleepy after a heav... Read fullIs it fine to take Ovares Plus to conceive?
.. is a multivitamin with few antioxidants. This is usually prescribed as an added adjuvant tablet along with other medication. Most of the infertility specialists will prescribe some or the other antioxidant and multivitamin tablets. These antio... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now